EconPapers    
Economics at your fingertips  
 

A new technique for solving a class of strongly nonlinear oscillatory equations

M. Shamsul Alam, M. Ashraful Huq, M. Kamrul Hasan and M. Saifur Rahman

Chaos, Solitons & Fractals, 2021, vol. 152, issue C

Abstract: A new technique has been presented for solving strong nonlinear oscillatory problems. The solution is independent of trigonometric functions, and the determination of unknown coefficients related to the proposed solution is very simple. The method is illustrated by examples. For a large amplitude of oscillation of some nonlinear oscillators, the solution nicely agrees with the corresponding numerical solution.

Keywords: Differential transform method; Duffing oscillator; Relativistic oscillator (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077921007165
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:152:y:2021:i:c:s0960077921007165

DOI: 10.1016/j.chaos.2021.111362

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:152:y:2021:i:c:s0960077921007165